# SDR UPS98828128

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975492072
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 FS 1230 LONG 36 TO L34L THE ATTACH ANGLE IS CRACKED AND GOUGED.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9754920 AND SRM 51-1-21 AND 51-1-20D.
